Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, folks. It seems that my thyroid gland produces less hormones that it is necessary. My endocrinologist thinks it is time to introduce levothyroxine medication into my treatment. I am not sure about this. What are the side effects of this drug? Can anyone help me with more info? I would appreciate it.

Loading...

Hello. There is a point in hypothyroidism when medications must be introduced. Levothyroxine is a synthetic thyroid hormone that you must take in order to replace the lack of your natural hormone. Each drug can show side effects. Palpitations and nervousness are some of them. Some people complain on insomnia as well. Headache and swelling on the legs and ankles are also described. I have heard that increased appetite is also possible. Consult your endocrinologist for more details. I hope I have helped you a little.
Reply

Loading...


I just started taking it as well. have lost no wieght. worried that I may gain. i see your post was over a year ago. how did you do on the levothryoxine? thanks
Reply

Loading...